Alert archive / Oklahoma / High Wind Warnings in 2009

High Wind Warning 1, NWS Tulsa, OK

April 17, 20095 counties in Oklahoma

NWS Tulsa, OK issued this high wind warning at Apr 17, 2009, 4:34 PM CDT for 5 counties in Oklahoma. It was in force for 83 min. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 17, 2009, 4:34 PM CDT (21:34 UTC)
Expired
Apr 17, 2009, 5:57 PM CDT
In force
83 min
Issued by
NWS Tulsa, OK

Counties Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 4:45 PM CDTNON-TSTM WND DMG1 N Haskell, OKTIN BARN BLOWN OVER NEAR CEMETARY ON NORTH SIDE OF TOWN. TIME IS APPROXIMATE.
Apr 17, 4:45 PM CDTNON-TSTM WND DMGHaskell, OKCAR PORT BLOWN OUT TO ROAD. TIME APPROXIMATE
Apr 17, 4:48 PM CDTNON-TSTM WND DMGCoweta, OKPOWER LINES DOWN NEAR 131ST AND 241ST SOUTH.
Apr 17, 4:50 PM CDTNON-TSTM WND DMG2 E Owasso, OKEIGHT PARTIAL ROWS OF SIDING BLOWN OFF HOUSE.
Apr 17, 4:50 PM CDTNON-TSTM WND DMGCoweta, OKTREE BLOWN DOWN NEAR COWETA HIGH SCHOOL BETWEEN 445 AND 5 PM.
Apr 17, 4:52 PM CDTNON-TSTM WND GST 603 Ese Owasso, OK50 TO 60 MPH WINDS FOR SEVERAL MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 172134
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT FRI APR 17 2009

OKZ060-066-067-070-180000-
/O.UPG.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/
/O.NEW.KTSA.HW.W.0001.090417T2134Z-090418T0000Z/
TULSA-OKMULGEE-WAGONER-MUSKOGEE-
INCLUDING THE CITIES OF...TULSA...OKMULGEE...WAGONER...MUSKOGEE
434 PM CDT FRI APR 17 2009

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. FOR THE FOLLOWING
COUNTIES...

IN OKLAHOMA...
TULSA...OKMULGEE...WAGONER AND MUSKOGEE.

STRONG EAST WINDS GUSTING TO 60 MPH AT TIMES WILL CONTINUE ACROSS
PORTIONS OF EASTERN OKLAHOMA INCLUDING THE TULSA METROPOLITAN AREA
THROUGH 7 PM. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A
THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA ARE
RESPONSIBLE FOR THESE STRONG AND POTENTIALLY DAMAGING WIND GUSTS.
THE WINDS WILL DECREASE AFTER 7 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF VANS...
CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE
ALERT TO THE DANGER OF THESE HIGH WINDS...ESPECIALLY WHEN DRIVING
ALONG NORTH SOUTH ROADS...AND ON BRIDGES AND OVERPASSES.

&&

$$

OKZ049-053-064-065-071-073>075-180000-
/O.CON.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/
PUSHMATAHA-CHOCTAW-CREEK-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL-
LATIMER-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...BRISTOW...
OKEMAH...EUFAULA...MCALESTER...STIGLER...WILBURTON
434 PM CDT FRI APR 17 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...CREEK...OKFUSKEE...MCINTOSH...PITTSBURG...
HASKELL AND LATIMER.

STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A THUNDERSTORM
COMPLEX MOVING THROUGH EASTERN OKLAHOMA WILL CAUSE GUSTY EAST
WINDS THROUGH EARLY THIS EVENING. WIND GUSTS IN THE 40 TO 50 MPH
RANGE WILL BE COMMON MAINLY WEST OF A LINE FROM HUGO TO STIGLER
TO TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES
AND OVERPASSES.

&&

$$
2 follow-up statements
000 
WWUS74 KTSA 172145
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT FRI APR 17 2009

OKZ061-180000-
/O.EXA.KTSA.HW.W.0001.000000T0000Z-090418T0000Z/
ROGERS-
INCLUDING THE CITY OF...CLAREMORE
445 PM CDT FRI APR 17 2009

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. FOR THE
FOLLOWING COUNTIES...
IN OKLAHOMA...
ROGERS.

STRONG EAST WINDS GUSTING TO 60 MPH AT TIMES WILL CONTINUE ACROSS
PORTIONS OF EASTERN OKLAHOMA INCLUDING PARTS OF ROGERS COUNTY
THROUGH 7 PM. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A
THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA ARE
RESPONSIBLE FOR THESE STRONG AND POTENTIALLY DAMAGING WIND GUSTS.
THE WINDS WILL DECREASE AFTER 7 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF VANS...
CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE
ALERT TO THE DANGER OF THESE HIGH WINDS...ESPECIALLY WHEN DRIVING
ALONG NORTH SOUTH ROADS...AND ON BRIDGES AND OVERPASSES.

&&

$$

OKZ060-066-067-070-180000-
/O.CON.KTSA.HW.W.0001.000000T0000Z-090418T0000Z/
TULSA-OKMULGEE-WAGONER-MUSKOGEE-
INCLUDING THE CITIES OF...TULSA...OKMULGEE...WAGONER...MUSKOGEE
445 PM CDT FRI APR 17 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
TULSA...OKMULGEE...WAGONER AND MUSKOGEE.

STRONG EAST WINDS GUSTING TO 60 MPH AT TIMES WILL CONTINUE ACROSS
PORTIONS OF EASTERN OKLAHOMA INCLUDING THE TULSA METROPOLITAN
AREA THROUGH 7 PM. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A
THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA ARE
RESPONSIBLE FOR THESE STRONG AND POTENTIALLY DAMAGING WIND GUSTS.
THE WINDS WILL DECREASE AFTER 7 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF VANS...
CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE
ALERT TO THE DANGER OF THESE HIGH WINDS...ESPECIALLY WHEN DRIVING
ALONG NORTH SOUTH ROADS...AND ON BRIDGES AND OVERPASSES.

&&

$$

OKZ049-053-064-065-071-073>075-180000-
/O.CON.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/
PUSHMATAHA-CHOCTAW-CREEK-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL-
LATIMER-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...BRISTOW...
OKEMAH...EUFAULA...MCALESTER...STIGLER...WILBURTON
445 PM CDT FRI APR 17 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...CREEK...OKFUSKEE...MCINTOSH...PITTSBURG...
HASKELL AND LATIMER.

STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A THUNDERSTORM
COMPLEX MOVING THROUGH EASTERN OKLAHOMA WILL CAUSE GUSTY EAST
WINDS THROUGH EARLY THIS EVENING. WIND GUSTS IN THE 40 TO 50 MPH
RANGE WILL BE COMMON MAINLY WEST OF A LINE FROM HUGO TO STIGLER
TO TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES
AND OVERPASSES.

&&

$$
000 
WWUS74 KTSA 172257
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT FRI APR 17 2009

OKZ060-061-066-067-070-180000-
/O.CAN.KTSA.HW.W.0001.000000T0000Z-090418T0000Z/
/O.EXA.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/
TULSA-ROGERS-OKMULGEE-WAGONER-MUSKOGEE-
INCLUDING THE CITIES OF...TULSA...CLAREMORE...OKMULGEE...
WAGONER...MUSKOGEE
557 PM CDT FRI APR 17 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE HIGH WIND
WARNING...AND REPLACED IT WITH A WIND ADVISORY....WHICH IS IN
EFFECT UNTIL 7 PM CDT THIS EVENING. THE ADVISORY INCLUDES THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
TULSA...ROGERS...OKMULGEE...WAGONER AND MUSKOGEE.

WIND SPEEDS HAVE DIMINISHED BELOW WARNING CRITERIA AS OF 5:45 PM.
HOWEVER...WIND GUSTS OF 40 TO 50 MPH WILL CONTINUE AT TIMES
THROUGH 7 PM. WIND GUSTS WILL SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES
AND OVERPASSES.

&&

$$

OKZ062-063-068-069-072-180000-
/O.EXA.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/
MAYES-DELAWARE-CHEROKEE-ADAIR-SEQUOYAH-
INCLUDING THE CITIES OF...PRYOR...JAY...TAHLEQUAH...STILWELL...
SALLISAW
557 PM CDT FRI APR 17 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
MAYES...DELAWARE...CHEROKEE...ADAIR AND SEQUOYAH.

EAST WINDS GUSTING TO 45 MPH ARE EXPECTED THROUGH 7 PM AS A
DISSIPATING AREA OF RAIN SHOWERS MOVES OVER THE AREA. WIND SPEEDS
WILL GRADUALLY SUBSIDE THROUGH THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES
AND OVERPASSES.

&&

$$

OKZ049-053-064-065-071-073>075-180000-
/O.CON.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/
PUSHMATAHA-CHOCTAW-CREEK-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL-
LATIMER-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...BRISTOW...
OKEMAH...EUFAULA...MCALESTER...STIGLER...WILBURTON
557 PM CDT FRI APR 17 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...CREEK...OKFUSKEE...MCINTOSH...PITTSBURG...
HASKELL AND LATIMER.

EAST WIND GUSTS TO 40 MPH WILL CONTINUE AT TIMES THROUGH 7 PM. THE
WINDS WILL SUBSIDE THROUGH THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES
AND OVERPASSES.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this high wind warning went out at Apr 17, 3:50 PM CDT, 44 minutes earlier.

Area forecast discussion, Apr 17, 3:50 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT FRI APR 17 2009

.DISCUSSION...
GOOD MOIST SOUTHERLY FEED DIRECTLY INTO NORTHEAST
OKLAHOMA AND ADJACENT ARKANSAS TONIGHT IN ADVANCE
OF SLOW MOVING UPPER LOW. PRECIPITABLE H2O VALUES
IN 1.2 - 1.5 RANGE THIS EVENING..THUS CATEGORICAL
SHOWERS AND SCATTERED THUNDER.   EXPECT A GENERAL
INCH OR TWO OF RAINFALL...ISOLATED HIGHER AMOUNTS.
PRESSURE FALLS ALONG SOUTHWEST PERIPHERY CWA NEAR
WEST EDGE PRECIP CAUSING WIND GUST NEAR 40. THINK
MOST OF THAT WILL STAY WEST..BUT DID INCLUDE GUST
40 SOUTHWEST ZONES FOR SEVERAL HOURS.   MODELS IN
SOME  DISARRAY  ON HOW FAST SIGNIFICANT RAIN AREA
WILL CLEAR FORECAST AREA SATURDAY. LIKELY WE WILL
SEE A DRY SLOT FOR A TIME...THAN MORE SHOWERS AND
THUNDER  SATURDAY NIGHT AS H500 UPPER LOW CROSSES
THE AREA.  SUB MINUS 20 H500 TEMP NORTH OF I - 40
AND GREATER THAN 50 SFC DEWPOINT ALMOST GUARANTEE
HAIL WITH STORMS THAT DO DEVELOP. INCLUDED IN SAT
NIGHT FORECAST.    WEATHER STILL NOT CLEAN SUNDAY
IN THE WAKE OF COLD UPPER LOW.

DRY AFTER SUNDAY WITH A BIG TIME WARM UP AROUND
MID-WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  73  51  67 / 100  40  60  40
FSM   58  72  55  70 / 100  70  70  40
MLC   58  72  51  68 /  80  50  50  20
BVO   55  74  48  66 / 100  40  70  40
FYV   55  69  49  64 / 100  70  70  50
BYV   55  69  51  64 /  80  70  80  60
MKO   56  71  52  69 / 100  50  60  40
MIO   57  73  52  64 /  90  50  70  60
F10   56  71  48  67 / 100  40  50  30
HHW   58  72  54  70 /  90  60  50  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Apr 17, 3:29 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT FRI APR 17 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
323 PM CDT FRI APR 17 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...GENERALLY SOUTHWEST OF A LINE FROM BARTLESVILLE
               TO FORT SMITH.
ONSET...THIS EVENING.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS EVENING.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...THIS EVENING.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...WEST OF A TULSA TO HUGO LINE.
ONSET...ONGOING...ENDING AFTER 6 PM.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TODAY AS MOISTURE RETURNS AHEAD OF A
STRONG AND SLOW MOVING UPPER STORM SYSTEM. INSTABILITY WILL REMAIN
LIMITED...WHICH WILL LIMIT THE SEVERE WEATHER POTENTIAL.
HOWEVER...GUSTY EAST WINDS NEAR 40 MPH AT TIMES WILL PERSIST FOR
A FEW MORE HOURS THIS AFTERNOON ALONG THE WESTERN EDGE OF THE AREA
OF RAIN CURRENTLY PASSING THROUGH SOUTHEAST OKLAHOMA. ADDITIONAL
THUNDERSTORMS WILL LIKELY DEVELOP TO THE WEST THIS AFTERNOON...AND
MOVE INTO EASTERN OKLAHOMA BY THIS EVENING...PROGRESSING EASTWARD
INTO ARKANSAS TONIGHT. CONDITIONS MAY BE SLIGHTLY MORE FAVORABLE
FOR SEVERE WEATHER DURING THIS TIME FRAME...HOWEVER THE OVERALL
PATTERN DOES NOT SUPPORT A WIDESPREAD SEVERE WEATHER EVENT. THE
MOST LIKELY SEVERE WEATHER THREAT APPEARS TO BE FROM LARGE HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER NETWORKS MAY NEED TO DEPLOY BY LATE AFTERNOON...HOWEVER
A REGIONAL SPOTTER NETWORK IS NOT CURRENTLY ANTICIPATED DUE TO THE
EXPECTED ISOLATED COVERAGE OF ANY SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AS
THE UPPER STORM SYSTEM APPROACHES AND SLOWLY MOVES ACROSS
THE AREA.  OVERNIGHT STORMS FROM FRIDAY NIGHT WILL LIKELY
BE ONGOING AFTER SUNRISE ON SATURDAY... WITH ADDITIONAL
DEVELOPMENT BOTH SATURDAY AND SUNDAY AFTERNOONS.  CONDITIONS
WILL SUPPORT A RISK OF LARGE HAIL WITH THE STRONGEST STORMS
THAT DEVELOP DURING THIS TIME FRAME. DRY AND WARM WEATHER WILL
RETURN FOR MUCH OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 17, 4:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT FRI APR 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     NON-TSTM WND GST 3 SW MORRIS             35.58N 95.90W
04/17/2009  M61 MPH          OKMULGEE           OK   MESONET

            OKMULGEE MESONET SITE MEASURED A 61 MPH WIND GUST

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:19 PM CDTWind AdvisoryTSAAdair, Cherokee, Choctaw, Creek, Delaware, Haskell and 11 more3 hr

Nearby

High Wind Warnings in Oklahoma, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.